# SDR REXA2013092401898

- Difficulty date: September 24, 2013
- Submitted: October 3, 2013
- Operation: Air carrier
- Aircraft: N914XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15149
- Aircraft time: 14,840 hours, 9,362 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK FLOORBEAM ANGLE IS CORRODED AT FS 280.  R & R  FLOORBEAM ANGLE IAW SRM 51-42-06.
